Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 65, Number 3

All articles in this issue are freely accessible.

Existence of minimal surfaces with a simple pole at infinity and condition of transversality on the surface of a cylinder
Yu Why Chen.
Trans. Amer. Math. Soc. 65 (1949), 331-347
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0032105
The dynamics of transformation groups
W. H. Gottschalk and G. A. Hedlund.
Trans. Amer. Math. Soc. 65 (1949), 348-359
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0030130
Some theorems on rectilinear congruences and transformations of surfaces
Chenkuo Pa.
Trans. Amer. Math. Soc. 65 (1949), 360-371
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0030266
On the Walsh functions
N. J. Fine.
Trans. Amer. Math. Soc. 65 (1949), 372-414
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0032833
On the generators of the symplectic modular group
L. K. Hua and I. Reiner.
Trans. Amer. Math. Soc. 65 (1949), 415-426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0029942
Incidence relations in unicoherent spaces
A. H. Stone.
Trans. Amer. Math. Soc. 65 (1949), 427-447
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0030743
On the order of $𝜁(1/2+it)$
Szu-Hoa Min.
Trans. Amer. Math. Soc. 65 (1949), 448-472
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0030996
Correction to “Projective planes.”
Marshall Hall.
Trans. Amer. Math. Soc. 65 (1949), 473-474
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0029515
Errata, volume 64
Trans. Amer. Math. Soc. 65 (1949), 474
Abstract, references and article information
Full-text PDF Free Access     Request Permissions